A case of acute and severe thrombocytopenia due to readministration of rifampicin.
Аннотация
A 49-year-old-woman was diagnosed with tuberculosis of the left humerus. She had received treatment, including rifampicin, for tuberculosis 17 years previously. Treatment was begun with isoniazid, rifampicin, ethambutol, and pyrazinamide, but these were discontinued because of mild neutropenia and thrombocytopenia 2 weeks posttreatment. Rifampicin and ethambutol were readministered after a 4-day interruption; however, generalized purpura appeared several hours later. By the next day, her platelet count was reduced from 160 × 10(3) to 3 × 10(3)/μl. The patient improved rapidly after platelet transfusion and steroid treatment. Readministration of drugs other than rifampicin did not induce thrombocytopenia; therefore, thrombocytopenia was likely due to rifampicin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.